RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 5, Pages 1091–1112 (Mi izv3042)  

This article is cited in 5 scientific papers (total in 5 papers)

Duality in elliptic curves over a local field. I

O. N. Vvedenskii


Full text: PDF file (1889 kB)

Bibliographic databases:
Received: 18.09.1963

Citation: O. N. Vvedenskii, “Duality in elliptic curves over a local field. I”, Izv. Akad. Nauk SSSR Ser. Mat., 28:5 (1964), 1091–1112

Citation in format AMSBIB
\Bibitem{Vve64}
\by O.~N.~Vvedenskii
\paper Duality in elliptic curves over a~local field.~I
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 5
\pages 1091--1112
\mathnet{http://mi.mathnet.ru/izv3042}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=170894}
\zmath{https://zbmath.org/?q=an:0213.23101}


Linking options:
  • http://mi.mathnet.ru/eng/izv3042
  • http://mi.mathnet.ru/eng/izv/v28/i5/p1091

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. N. Vvedenskii, “On the Galois cohomology of elliptic curves defined over a local field”, Math. USSR-Sb., 12:3 (1970), 477–488  mathnet  crossref  mathscinet  zmath
    2. O. N. Vvedenskii, “On “universal norms” of formal groups defined over the ring of integers of a local field”, Math. USSR-Izv., 7:4 (1973), 733–747  mathnet  crossref  mathscinet  zmath
    3. O. N. Vvedenskii, “On local “class fields” of elliptic curves”, Math. USSR-Izv., 7:1 (1973), 19–84  mathnet  crossref  mathscinet  zmath
    4. O. N. Vvedenskii, “On quasi-local “class fields” of elliptic curves. I”, Math. USSR-Izv., 10:5 (1976), 913–936  mathnet  crossref  mathscinet  zmath
    5. O. N. Vvedenskii, “The Artin effect in elliptic curves. I”, Math. USSR-Izv., 15:2 (1980), 277–288  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:163
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019